I was just wondering becuase I am on day 1 of lexapro and I already feel like I am going to vomit.I know that anti-deppresants give you some adverse side effects but should it be happening this soon??
27 Apr 2011
Headache and nausea are common side effects of Lexapro and yes could occur after just one dose. This will probably subside in a week or so. If it becomes intolerable then notify the doctor. Try taking the medication with a small amount of food to curtail the nausea. Good luck on the new med,
27 Apr 2011
Hello arcanoidcyst16. I was on lexapro some time ago. Curious, as to your dose. Did your doctor begin you with 10mg, 20mg or higher? My dose, when on it was 30mg. I've not had the nausea, or headaches. Guessing, it might be a drug interaction going on. You know, other medications can do things to our bodies. I'd keep an eye on how you're reacting and let your dr. know, don't let it go on to long. It might be serious. And might not be at all. It might be an allergic reaction. Best of wishes to you and I do hope you feel better soon.
28 Apr 2011
I'm not a doctor, and don't pretend to be. However, I've had my own round of Lexapro; and one of its side effects is that it can cause headaches. Since I already have migraines with my fibromyalgia, my Family Doctor was not afraid to try it on me. For me, it worked fine; but like we say with people that have fibromyalgia, everybody is different. I'm allergic to a lot of meds that most people can take. I'd venture a guess, that you are probably allergic to Lexapro; because a headache like that the first time you take it should not be happening. I'd highly recommend that you get in touch with your doctor, and let him/her know what's happening with you. Maybe, they might have samples of something else that you CAN take. Good luck! :)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
yesterday I ran out of my topamax and now all I have left till hopefully Monday if I can afford it then is my clonopin. I am feeling funny, shakes, ...
5 answers • 26 Jun 2010
How old/new it is, side effects, is it addictive, etc... What diagnoses it is prescribed for and how it works and interacts with other medications
10 answers • 19 Jul 2010
I was on lexapro 20mg for 8 months and my pysc changed me last week(as the lexapro was'nt working for me)so i'm taking 10mg of prozac for 1 ...
5 answers • 16 Feb 2011
I have been on lexapro 5mg a day for 5 days now I'm on 10mg I feel a little weird when will this go away ??
1 answer • 2 Dec 2011
Ive been suffering from disgusting/intrusive/ obsessive thoughts, depression, and anxiety for about a month now and it's ruining my life. ...
6 answers • 1 Feb 2013